# SDR CA970114021

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387004
- Condition: Damaged
- Location: Apu Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT FL250 LOUD BANG AND PRONOUNCED AIRFRAME VIBRATION. APU INLET DOOR AND ADJACENT SKIN DAMAGED. DOOR AND ACTUATOR REPLACED AND DAMAGE REPAIRED
